# SDR CA101007013

- Difficulty date: September 30, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Aircraft time: 17,858 hours
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCB3TN5
- System (JASC): 7120 · Engine Mount Section
- Part: Frame
- Part number: 2762010001
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ROUTINE ENG SERVICING, FOUND RT LOWER ENGINE FRAME ASSY TO BE CRACKED THROUGH MAIN BAR ON BOTH INBD AND OTBD.
